| Catalog Number |
152190058 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that in 2008, the patient underwent the primary surgery at another hospital.On (b)(6) 2024, the patient was confirmed to be dislocated.Therefore, a revision surgery is scheduled to be performed on (b)(6) to replace the cup and the head.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received: a.Kindly confirm the allegations for additional products pinn can bone screw.Two screws were also removed in the revision surgery.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that in 2008, the patient underwent the primary surgery at another hospital.On (b)(6) 2024, the patient was confirmed to be dislocated.Therefore, a revision surgery is scheduled to be performed on (b)(6) to replace the cup and the head.The cup will be replaced with stryker's trident 2.No further information is available.The product was not returned to depuy synthes, however photos were provided for review.See attachment (b)(4).The x-ray investigation revealed a dislocation between pinn mar eto lip lnr 28idx48od and 9/10 cocr head 28mm +0.A screw is observed on evidence provided.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 9/10 cocr head 28mm +0 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device 3276619 number, and no non-conformances /manufacturing irregularities were identified.